When Acute Chest Pain Just Might Be a Drug Reaction

Douglas S. Paauw, MD

Disclosures

December 28, 2015

What Is Causing the Chest Pain?

A 67-year-old man presents with severe chest pain radiating down both his arms. He has been in good health until the past 2 months, when he was diagnosed with and treated for gastroesophageal reflux and, more recently, chronic prostatitis. His other medical problems include depression and gout. Current medications include omeprazole, ciprofloxacin, sertraline, allopurinol, and prednisone (5 mg).

Emergent chest CT shows a dissecting ascending aortic aneurysm.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....